# SDR DALA2025050903613

- Difficulty date: May 6, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 75,109 hours, 28,612 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0952267) CRACK WAS FOUND ON OPEN FASTENER HOLE IN THE ATTACH ANGLE NEXT TO THE DRAIN HOLE/SLOT AT 9HRS O LOCK POS. AT VERTICAL PRESSUERE DECK WEB. ASTENER HOLE IN THE ATTACH ANGLE NEXT TO THE DRAIN HOLE/SLOT AT 9HRS O LOCK POS. AT VERTICAL PRESSURE DECK WEB REPAIRED PER B737-800 SRM 57-10-10-2R PROCEDURE 6 REPAIR 6.
